Managing Impaired Concentration while taking Sustivia.
Jun 25, 2003
I have read that some people who never get over Sustivia's side effect of lack of focus (feeling "spacey")have had some luck from taking Ritalin (see http://www.aidsmeds.com/drugs/SustivaTips/SustivaTips12.htm) - I would like to stay away from stimulants - do you know if Strattera (a non-stimulate used to treat ADD) could also be a possible medication to treat this Impaired Concentration. Any info appreciatred! Philip
Response from Dr. Henry
I haven't heard of any success with that product (any help from cyberspace?) Persistent Sustiva effects occur in up to 25-30% of patients. If the problem is severe enough I usually try to-when possible- switch to an alternative medication (such as nevirapine) rather than add additional medications to combat a side effect. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Urethra After Getting Fingered Worried I Have
- Swollen Glands After Vaginal Sex Without Condom Does It Mean I Have HIV
- Testicular Pain After Anal Sex With Condom Does It Mean I Have HIV
- White Bumps After Touching Vagina Worried I Have HIV
- Can You Get Genital Warts From Sharing Razors Or Drinks?
- Excessive Clear Vaginal Discharge
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.